RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1975, Volume 20, Issue 3, Pages 571–583 (Mi tvp3196)  

This article is cited in 1 scientific paper (total in 1 paper)

Some properties of piecewise linear Markov processe

V. V. Kalashnikov

Moscow

Abstract: Piecewise linear homogeneous Markov processes are considered which may be used in the models of a wide class of large systems.
Conditions of regularity, recurrency and finiteness of moments of order $\gamma$ of the first entrance time for a fixed set in the phase space are under investigation.
Main results are obtained by using the method of testing functions.
Some examples from the queuing theory are considered.

Full text: PDF file (745 kB)

English version:
Theory of Probability and its Applications, 1976, 20:3, 560–571

Bibliographic databases:

Received: 11.02.1974

Citation: V. V. Kalashnikov, “Some properties of piecewise linear Markov processe”, Teor. Veroyatnost. i Primenen., 20:3 (1975), 571–583; Theory Probab. Appl., 20:3 (1976), 560–571

Citation in format AMSBIB
\Bibitem{Kal75}
\by V.~V.~Kalashnikov
\paper Some properties of piecewise linear Markov processe
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 3
\pages 571--583
\mathnet{http://mi.mathnet.ru/tvp3196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=378107}
\zmath{https://zbmath.org/?q=an:0361.60034}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 20
\issue 3
\pages 560--571
\crossref{https://doi.org/10.1137/1120061}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3196
  • http://mi.mathnet.ru/eng/tvp/v20/i3/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Veretennikov A.Yu., “On the Rate of Convergence for Infinite Server Erlang-Sevastyanov's Problem”, Queueing Syst., 76:2, SI (2014), 181–203  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:182
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020